BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
2.5/20-180/139 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment.Pushing pta balloon from metal hypotube through plantar artery, tube broke in two sections.
Additional Manufacturer Narrative
The complaint instrument was not returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process controls as well as the final inspection.All instruments are visually inspected for damages such as kinks.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The root cause for the complaint event is most likely related to the handling during the procedure.